# SDR DALA2021122308013

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,825 hours, 8,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 CROSS MEMBER PROFILE AT FR 20 NEEDS TO BE REMOVED FOR ACCESS FOR REPAIR. CORRECTIVE ACTION: REMOVED CROSS MEMBER PROFILE PER A330 SRM 51-72-11. INSTALL ACCOMPLISHED BY AIB REPAIR TEAM IAW AIB REPAIR INSTRUCTION R53270227 REV E. (2060106)
